Fractional identities involving exponential kernel and associated fractional trapezium like inequalities

Miguel Vivas-Cortez, Muhammad Uzair Awan, Sadia Talib, Guoju Ye, Muhammad Aslam Noor

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

The main objective of this paper is to derive some new variants of trapezium like inequalities involving k-fractional integrals with exponential kernel essentially using the definition of preinvex functions. Fractional bounds associated with some new fractional integral identities are also obtained. In order to show the significance of our main results, we also discuss applications to means and q-digamma functions. We discuss special cases which show that our results are quite unifying.

Original languageEnglish
Pages (from-to)10195-10214
Number of pages20
JournalAIMS Mathematics
Volume7
Issue number6
DOIs
StatePublished - 22 Mar 2022

Bibliographical note

Publisher Copyright:
© 2022 the Author(s), licensee AIMS Press.

Keywords

  • convex
  • exponential
  • fractional
  • preinvex
  • trapezium inequalities

Fingerprint

Dive into the research topics of 'Fractional identities involving exponential kernel and associated fractional trapezium like inequalities'. Together they form a unique fingerprint.

Cite this